# SDR SCNA20190627098

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 58,973 hours, 39,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA STA 312 TO 328 RBL 33 INTERCOSTAL IS CRACKED. REMOVED AND INSTALLED NEW WER IN MAIN CABIN FWD AREA STA 312-320 RBL 33.
